# SDR AALA201703179024

- Difficulty date: March 15, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 53,068 hours, 18,499 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Loose
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L4 DOOR EMERGENCY EVACUATION SLIDE BUSTLE IS LOOSE.  SECURED LOWER STRAP ON LOWER LINING IAW AMM 52-11-02.  OPERATIONAL CHECK GOOD.
